# SDR HNAA2021061600263

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,540 hours, 33,695 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FUEL QTY LOW MASTER WARNING APPEARED WITH FUEL INDICATION GOING TO DASHES ON EICAS.  (HAPPENED AS A/C RECEIVED PERMISSION TO ENTER RWY). PERFORMED OPS CHECK IAW AMM 28-41-00.  OPS CHECK GOOD.  OK FOR SERVICE.  ALL FUEL QUANTITY INDICATIONS NORMAL AND NO MESSAGES PRESENT.
